# SDR SWAA2022071126003

- Difficulty date: July 5, 2022
- Submitted: July 11, 2022
- Operation: Air carrier
- Aircraft: N786SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29811
- Aircraft time: 70,196 hours, 41,351 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTS FWD ENTRY EMERGENCY EXIT SIGN LENS IS BROKEN / [01] C/W EA M-21-133-00720
